BINARY LEAST SQUARES: AN ALGORITHM FOR BINARY SPARSE SIGNAL RECOVERY

Jinming Wen

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 493-514.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 493-514. DOI: 10.4208/jcm.2308-m2023-0044

BINARY LEAST SQUARES: AN ALGORITHM FOR BINARY SPARSE SIGNAL RECOVERY

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 493-514 https://doi.org/10.4208/jcm.2308-m2023-0044

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/